MathSciNet Relay Station
MathSciNet bibliographic data
MR311756 20D05
Gorenstein, Daniel; Harris, Morton E. A characterization of the Higman-Sims simple group. J. Algebra 24 (1973), 565–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement